American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information   
View Article: PDF

[2] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chia-Chuan Tseng and Ngai-Ching Wong. Invertibility in infinite-dimensional spaces. Proc. Amer. Math. Soc. 128 (2000) 573-581. MR 1628416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tatsuhiko Yagasaki. The groups of quasiconformal homeomorphisms on Riemann surfaces. Proc. Amer. Math. Soc. 127 (1999) 2727-2734. MR 1600094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan J. Dijkstra and Jan van Mill. On the dimension of Hilbert space remainders. Proc. Amer. Math. Soc. 124 (1996) 3261-3263. MR 1371121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. V. Semenov. Counterexample to a problem of Geoghegan-West. Proc. Amer. Math. Soc. 124 (1996) 939-943. MR 1317050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Katsuro Sakai. All autohomeomorphisms of connected Menger manifolds are stable . Proc. Amer. Math. Soc. 122 (1994) 1289-1291. MR 1273522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Cauty. L'espace des plongements d'un arc dans une surface . Trans. Amer. Math. Soc. 338 (1993) 599-614. MR 1172295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Chigogidze. Classification theorem for Menger manifolds . Proc. Amer. Math. Soc. 116 (1992) 825-832. MR 1143015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. J. Dijkstra, J. van Mill and J. Mogilski. An AR-map whose range is more infinite-dimensional than its domain . Proc. Amer. Math. Soc. 114 (1992) 279-285. MR 1075946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dale M. Rohm. Weakly infinite-dimensional product spaces . Proc. Amer. Math. Soc. 111 (1991) 255-260. MR 1037221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Katsuro Sakai. An embedding space triple of the unit interval into a graph and its bundle structure . Proc. Amer. Math. Soc. 111 (1991) 1171-1175. MR 1037222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. Dobrowolski, W. Marciszewski and J. Mogilski. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity . Trans. Amer. Math. Soc. 328 (1991) 307-324. MR 1065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski. Recent classification and characterization results in geometric topology. Bull. Amer. Math. Soc. 22 (1990) 277-283. MR 1027899.
Abstract, references, and article information   
View Article: PDF

[20] Katsuro Sakai. On hyperspaces of polyhedra . Proc. Amer. Math. Soc. 110 (1990) 1089-1097. MR 1037223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Katsuro Sakai and Raymond Y. Wong. On infinite-dimensional manifold triples . Trans. Amer. Math. Soc. 318 (1990) 545-555. MR 994171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dale M. Rohm. Products of infinite-dimensional spaces . Proc. Amer. Math. Soc. 108 (1990) 1019-1023. MR 946625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Katsuro Sakai. A function space triple of a compact polyhedron into an open set in Euclidean space . Proc. Amer. Math. Soc. 108 (1990) 547-555. MR 991709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. Toruńczyk and J. West. Fibrations and bundles with Hilbert cube manifold fibers. Memoirs of the AMS 80 (1989) MR 983564.
Book volume table of contents   

[25] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Katsuro Sakai. The space of cross sections of a bundle . Proc. Amer. Math. Soc. 103 (1988) 956-960. MR 947690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Raymond Y. Wong. A Hilbert cube L-S category . Proc. Amer. Math. Soc. 102 (1988) 720-722. MR 929009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan van Mill. Domain invariance in infinite-dimensional linear spaces . Proc. Amer. Math. Soc. 101 (1987) 173-180. MR 897091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Katsuro Sakai. The $l\sb 1$-completion of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 574-578. MR 891166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3